Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

zach624

Veteran Member
  • Total Reviews

    0
  • Content Count

    112
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About zach624

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1997 profile views
  1. Id also like to know because ive been off accutane for almost 4 months now and still have dry red eyes ALL THE TIME ! Ive been prescribed tons of eye drops and nothing seems to work.
  2. Does anyone know if doxycycline would be bad to take 4 months post accutane ? I ask because im desperate to get my eyes back to normal and ive heard good things about docy treating dry eye. Also i was on doxy for about 6 months before i took accutane and didnt have any problems then.
  3. So today i was curious to find out why exactly some say that taking Omega-3 supplements are bad for us who have taken accutane. Here is the link to what I found http://www.springboard4health.com/notebook/nutrients_omega3.html In a small paragraph it talks about Good fish oil and bad fish oil, the good being the fish oil from the skin and head, the BAD being fish liver oil found in some omega-3's The difference between the two are that Fish liver oil contains a very rich amount of vitamen A
  4. Hi everyone, ive been away from this forum for a few months just trying to get on with my life but unfortunetly i cannot do that becasue it always seems like im getting new side effects months after stopping the treatment. I only took accutane for 3 and a half months, first month 40mg. 2nd month 60 and the final month 80. so becasue of the fact that i was only on tane for half the recommended time i tought that maybe my side effects would fade away but unfortunetly that has not happened yet. I
  5. Hi, i had the same problem when i took accutane, ive been off it for two months and the redness has gone down slightly but my skin is really tan so its not that noticable.
  6. More then likely you will get an IB accutane takes all the acne thats deep inside your pores and gets it all out therefore causing a huge breakout, you can expect this to continue for about two months because you will start to see results.
  7. well its been around 2 months sence i took my last pill, My face is clear and has been for a while however i still have alot of side effects *Dry eyes *Dry lips *Red eyes *Muscle aches *Flaky scalp *Red skin *Lack of concentration *Random memory loss All of those are just a few of the side effects that i still have 2 months post accutane, and i was only on accutane for 3 and a half months. Im still hoping that maybe these side effects will fade away but im losing hope day by day..
  8. My Doctor checked everything, he said my vision is completly fine i just have Dry eyes thats all. So he gave me some otc eye drops and i tried alll of them and they did nothing. The only bit of hope i have left is that since i was only on it for 3 and a half months that maybe my eyes can still heal from it within a few months. Im going to start taking Omega-3 Supplements and see if maybe that helps. Ill keep this thread updated as I try different options. Anyone else out there have a Red/D
  9. Well i took accutane for 3 and a half months and the i stopped taking it becasue my eyes where extremly dry, Now a month and a half after stopping my eyes are still slightly dry but still very red it actually seems like the redness has gotton worse. Ive been to the eye doctor he gave me some drops that do nothing, when I use redness drops the redness goes away for a little while but it always comes back. What else can i do at this point i feel like my eyes are going to continue to get worse an
  10. Stop complaining and just stick it out, No one gets clear within the first 2 weeks it took me 3 months to see positive results. During the first 2 my acne was worse then ever before and then it disapeered.
  11. Where exactly did you read that ? It makes sense im just wondering how i can get those vitamens and oils back into my eyes.
  12. So ive been off accutane for a week after taking it for 3 and a half months and my eyes are still not getting better so im going to see an eye doctor on tuesday, however ive been reading online about this problem and it seems like everyone that has had this same problem ends up having it permanently. Im really getting scared and i hope its not temperament for everyone, so leave some feedback if you had this problem and recovered from it.
  13. So the first month of accutane i took 40mg of accutane and after that i went to 80mg to finish my course. Now 3 and a half months in with completly clear skin (i haven't broke out in over a month) i got very dry red eyes so i called my derm and she said she was going to prescribe me some eye drops that would take care of the problem so i thought great problem solved... Then my pharmacist called and said that the state denied the prescription ? and i was not going to pay what they wanted me t
  14. So ive been on accutane for 3 and a half months and im clear now and haven't broken out in over a month but my eyes are just too dry and eye drops don't work so im quitting but i was wondering if i should wean off of it or just stop completely. Im on 80mg so by weaning off it would start taking 40mg a day and then eventually stop.
×